Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Eye injury, redness in white part, small red spot in lower corner. Treatment required?

Hi, i got poked in the eye by my friends finger and it is a little red like in the white part of my eye, what can i do to prevent bruising or will it go away in a matter of days? Also will it just stay this light red color or get worse? It doesn t hurt or anything there is just a small red spot toward the lower corner of my eye....
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi Dear thanks for your question,you had an eye injury and now having, little redness in the white part ,which is called as conjunctiva and small red spot in the low corner which your mentioning is collection of blood under conjunctiva called as sub conjunctival hemorrhage.dear don't worry it go of itself in few days.however you can put antibiotic eye drops in your eye like gentamycin or ciprofloxicin
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor